American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 69 found      Go to page: 1 2 3

[31] Longzhi Lin and Lu Wang. Existence of good sweepouts on closed manifolds. Proc. Amer. Math. Soc. 138 (2010) 4081-4088. MR 2679629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Christian Bär and G. Pacelli Bessa. Stochastic completeness and volume growth. Proc. Amer. Math. Soc. 138 (2010) 2629-2640. MR 2607893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Shijin Zhang. The convergence of the minimal positive fundamental solutions under Ricci flow. Proc. Amer. Math. Soc. 138 (2010) 1121-1129. MR 2566577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yng-Ing Lee and Mu-Tao Wang. Hamiltonian stationary cones and self-similar solutions in higher dimension. Trans. Amer. Math. Soc. 362 (2010) 1491-1503. MR 2563738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Dan Knopf. Estimating the trace-free Ricci tensor in Ricci flow. Proc. Amer. Math. Soc. 137 (2009) 3099-3103. MR 2506468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Jay Jorgenson and Serge Lang. Heat Eisenstein series on ${\rm SL}_n(\bold C)$. Memoirs of the AMS 201 (2009) MR 2548067.
Book volume table of contents   

[38] Dan Knopf and Andrea Young. Asymptotic stability of the cross curvature flow at a hyperbolic metric. Proc. Amer. Math. Soc. 137 (2009) 699-709. MR 2448593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Yunyan Yang. Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds. Proc. Amer. Math. Soc. 136 (2008) 4095-4102. MR 2425752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dachun Yang and Yuan Zhou. Non-Gaussian upper estimates for heat kernels on spaces of homogeneous type. Proc. Amer. Math. Soc. 136 (2008) 2155-2163. MR 2383521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Brett L. Kotschwar. Hamilton's gradient estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 135 (2007) 3013-3019. MR 2317980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lei Ni and Baoqiang Wu. Complete manifolds with nonnegative curvature operator. Proc. Amer. Math. Soc. 135 (2007) 3021 - 3028. MR 2511306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] John W. Morgan. Recent progress on the Poincaré conjecture and the classification of 3-manifolds. Bull. Amer. Math. Soc. 42 (2005) 57-78. MR 2115067.
Abstract, references, and article information   
View Article: PDF

[44] Lei Ni. A monotonicity formula on complete Kähler manifolds with nonnegative bisectional curvature. J. Amer. Math. Soc. 17 (2004) 909-946. MR 2083471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Alberto Candel and Lawrence Conlon. Foliations and the Thurston norm. Graduate Studies in Mathematics 60 (2003) 325-359.
Book volume table of contents
View Article: PDF

[46] Alberto Candel and Lawrence Conlon. Foreword to part 3. Graduate Studies in Mathematics 60 (2003) 251-251.
Book volume table of contents
View Article: PDF

[47] Alberto Candel and Lawrence Conlon. Reebless foliations. Graduate Studies in Mathematics 60 (2003) 285-323.
Book volume table of contents
View Article: PDF

[48] Alberto Candel and Lawrence Conlon. The Chern-Weil construction. Graduate Studies in Mathematics 60 (2003) 177-186.
Book volume table of contents
View Article: PDF

[49] Alberto Candel and Lawrence Conlon. Constructing foliations. Graduate Studies in Mathematics 60 (2003) 253-283.
Book volume table of contents
View Article: PDF

[50] Alberto Candel and Lawrence Conlon. Harmonic measures for foliated spaces. Graduate Studies in Mathematics 60 (2003) 61-118.
Book volume table of contents
View Article: PDF

[51] Alberto Candel and Lawrence Conlon. Foreword to part 1. Graduate Studies in Mathematics 60 (2003) 3-3.
Book volume table of contents
View Article: PDF

[52] Alberto Candel and Lawrence Conlon. Planar foliations. Graduate Studies in Mathematics 60 (2003) 497-526.
Book volume table of contents
View Article: PDF

[53] Alberto Candel and Lawrence Conlon. The $C^*$-algebra of a foliated space. Graduate Studies in Mathematics 60 (2003) 5-59.
Book volume table of contents
View Article: PDF

[54] Alberto Candel and Lawrence Conlon. $C^*$-Algebras. Graduate Studies in Mathematics 60 (2003) 399-423.
Book volume table of contents
View Article: PDF

[55] Alberto Candel and Lawrence Conlon. Disk decomposition and foliations of link complements. Graduate Studies in Mathematics 60 (2003) 361-398.
Book volume table of contents
View Article: PDF

[56] Alberto Candel and Lawrence Conlon. Brownian motion. Graduate Studies in Mathematics 60 (2003) 461-496.
Book volume table of contents
View Article: PDF

[57] Alberto Candel and Lawrence Conlon. Foreword to part 2. Graduate Studies in Mathematics 60 (2003) 139-139.
Book volume table of contents
View Article: PDF

[58] Alberto Candel and Lawrence Conlon. The Godbillon-Vey classes. Graduate Studies in Mathematics 60 (2003) 209-247.
Book volume table of contents
View Article: PDF

[59] Alberto Candel and Lawrence Conlon. Riemannian geometry and heat diffusion. Graduate Studies in Mathematics 60 (2003) 425-459.
Book volume table of contents
View Article: PDF

[60] Alberto Candel and Lawrence Conlon. Generic leaves. Graduate Studies in Mathematics 60 (2003) 119-135.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 69 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia